# SDR UALA2013032201784

- Difficulty date: March 21, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,491 hours, 23,634 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVATORY AND POTABLE WATER ISSUE, FLIGHT DIVERTED.
